# SDR N93A29032008

- Difficulty date: March 29, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N487QS
- Make and model: Gulstm GIV
- Aircraft serial: 1287
- Aircraft time: 11,379 hours, 5,457 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Downlock Switch
- Component: Downlock Switch
- Component part number: 103219351
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR WAS EXTENDED FOR LANDING, RT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  FOUND RT MLG DOWNLOCK SWITCH CONNECTOR NOT FULLY SEATED. RESEATED CONNECTOR, OPS CHECKS WERE ACCOMPLISHED SUCESSFULLY.
